# SDR REXA2022040700596

- Difficulty date: March 29, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670323645
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER AT STGR 27 BETWEEN FS 295 AND FS 310 HAS MULTIPLE SPOTS OF CORROSION. TCI# 53-20-304 - REPLACED ANTENNA DOUBLER IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01. REPLACED & INSTALLED ANTENNA IAW CRJ 900 AMM 34-53-04-000/400-801-A01, 34-53-00-710-801(A01) 34-53-00-720-801(A01)
